On powers of bases in some compact algebras
Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 43-46
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
S. Fajtlowicz 1 ; W. Holsztyński 1 ; J. Mycielski 1 ; B. Węglorz 1
@article{10_4064_cm_19_1_43_46,
author = {S. Fajtlowicz and W. Holszty\'nski and J. Mycielski and B. W\k{e}glorz},
title = {On powers of bases in some compact algebras},
journal = {Colloquium Mathematicum},
pages = {43--46},
year = {1968},
volume = {19},
number = {1},
doi = {10.4064/cm-19-1-43-46},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-43-46/}
}
TY - JOUR AU - S. Fajtlowicz AU - W. Holsztyński AU - J. Mycielski AU - B. Węglorz TI - On powers of bases in some compact algebras JO - Colloquium Mathematicum PY - 1968 SP - 43 EP - 46 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-43-46/ DO - 10.4064/cm-19-1-43-46 LA - en ID - 10_4064_cm_19_1_43_46 ER -
%0 Journal Article %A S. Fajtlowicz %A W. Holsztyński %A J. Mycielski %A B. Węglorz %T On powers of bases in some compact algebras %J Colloquium Mathematicum %D 1968 %P 43-46 %V 19 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-43-46/ %R 10.4064/cm-19-1-43-46 %G en %F 10_4064_cm_19_1_43_46
S. Fajtlowicz; W. Holsztyński; J. Mycielski; B. Węglorz. On powers of bases in some compact algebras. Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 43-46. doi: 10.4064/cm-19-1-43-46
Cité par Sources :